# SDR SWAA012132

- Difficulty date: July 26, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 45,175 hours, 33,570 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, RH ELEVATOR TAB FAILED FREE PLAY CHECK.                            R&R INBD ELEVATOR TAB HINGE BUSHING PER MM.
